# SDR 96ZZZX841

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N813AS
- Make and model: Lear 35LEAR
- Aircraft serial: 167
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 66002073
- Condition: Defective
- Location: Cabin Press
- Part time: 10,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION SAFETY VALVE WILL NOT SEAT PROPERLY.  SUSPECT CAUSE IS INTERNAL DAMAGE.  FOUND DURING SCHEDULED 600-HOUR OR 1200-HOUR INSPECTION CYCLE.  AD 94-26-01 IS APPLICABLE.
